# SDR YENA20015

- Difficulty date: July 2, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 2,308 hours, 930 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

ON FINAL FLAPS SELECTED TO 2 ECAM F/CTL FLAPS LOCKED MESSAGE.  GO-AROUND WAS INITIATED.  EMERGENCY DECLARED.  PERFORMED VISUAL INSPECTION OF FLAP INTERCONNECTING STRUTS.  NO DEFECTS NOTED.  ALSO INSPECTED ASSOCIATED WIRING, NO DEFECTS NOTED.  PERFORMED RESET OF WING TIP BRAKES THROUGH USE OF THE MCDU, AND SFCC 1&2.  OPERATION CHECK GOOD.  INSPECTED FLAP TORQUE LIMITERS, NO DEFECTS.  PERFORMED OPS CHECK OF FLAPS PER A320 27-54-00-701-001.  PERFORMED OPS CHECK OF WINGTIP BRAKE.  BRAKE RESET PER A320 AMM 27-50-00-364-006.  ALL SYSTEM CHECKS GOOD.
